I had bad reaction to kidney stent and removal, constant drip of blood from penis?

Hello I’m a 32 year old male. I had a kidney stent put in a month ago after my surgery failed to remove a 7mm kidney stone from left kidney. I had and extremely bad reaction to the stent. Excessive blood fever and crippling pain constantly peeing myself. I had liposcopic laser lipotripsy surgery 3 days ago to blast/remove the stone and stent removal. My kidney is still extremely swollen with fever that started today. There is little blood in my urine but there is a constant dripping of blood from my penis. It started when I woke up from surgery and has not stopped bleeding since and has not gotten liter in flow. The doctor declined a follow up visit or the global if I want to come back. Been very light headed from blood loss. Been wearing adult diapers but can’t stop flow of blood. I’m very scared and the doctors office takes several days to respond once you call when they open Monday. I’m not sure if this is normal or what to do. I am a self pay with no insurance. I payed for operation with everything in my savings. The hospital says I don’t qualify for patient assistants or Medicare and won’t help me hence why I had the second surgery done outpatient at surgery center. I’m a taking cipro and perkcet. Thank you for your time.





This Question Is Open to Answers -Post Your Comment Below

Dr. Ayman Darrag
Member
Dr. Ayman Darrag

Hi and welcome to questiondoctors.com
Most of these symptoms are normal after the surgery but if the fever is more than a low grade fever this may indicate infection of the kidney that needs to be treated Asap with antibiotics…
The dripping blood is not that much to worry about till now…drink plenty of water at least 8 daily cups

Dr Mahaveer
Member
Dr Mahaveer

hi,
i think its a case of post operative kidney infection. cipro wont help.
u should take higher antibiotics. take anti histaminic tablets.
thanks

shw12
Member
shw12

HI
ITS A KIDNEY INFECTION. DRINK LOTS OF WATER. GET KIDNEY FUNCTION TESTS DONE. START ANTIBIOTICS

wpDiscuz